# SDR CA060220004

- Difficulty date: February 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,942 hours
- Engine: Pwa R985AN14B
- System (JASC): 2730 · Elevator Control System
- Part: Hinge Pin
- Part number: C2TP199
- Condition: Wrong Part
- Location: Stabilizer
- Part time: 19,966 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100 HOUR INSPECTION, ALL FOUR ELEVATOR HINGE PINS WERE FOUND TO BE HOMEMADE.  AIRCRAFT WAS RECENTLY IMPORTED FROM VENEZULA.
